Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 35, NWS Fort Worth, TX

May 8, 2015Young County, Texas

NWS Fort Worth, TX issued this tornado warning at May 8, 2015, 7:05 PM CDT for Young County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2015, 7:05 PM CDT (00:05 UTC)
Expired
May 8, 2015, 7:48 PM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 87 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1762 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WFUS54 KFWD 090005
TORFWD
TXC503-090100-
/O.NEW.KFWD.TO.W.0035.150509T0005Z-150509T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
705 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 PM CDT
    
* AT 704 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER THROCKMORTON...MOVING EAST AT 20 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  WESTERN YOUNG COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3340 9895 3339 9865 3296 9867 3304 9895
TIME...MOT...LOC 0004Z 275DEG 16KT 3319 9914 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

15-BAIN
1 follow-up statement
263 
WWUS54 KFWD 090048
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT FRI MAY 8 2015

TXC503-090057-
/O.CAN.KFWD.TO.W.0035.000000T0000Z-150509T0100Z/
YOUNG TX-
748 PM CDT FRI MAY 8 2015

...THE TORNADO WARNING FOR WESTERN YOUNG COUNTY IS CANCELLED...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
YOUNG COUNTY

LAT...LON 3340 9895 3339 9865 3296 9867 3304 9895
TIME...MOT...LOC 0046Z 275DEG 16KT 3317 9891 

$$

JLDUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 7:00 PM CDT, 5 minutes earlier.

Area forecast discussion, May 8, 7:00 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT FRI MAY 8 2015

.AVIATION...
/00Z TAFS/

CONCERNS CONTINUE REGARDING CONVECTIVE TIMING AND MAIN WINDOW FOR
TSRA ACROSS DFW METRO TERMINALS. IN ADDITION...THE CONVECTION IS
MAKING TIMING MVFR CIGS BACK INTO THE REGION DIFFICULT DUE TO
MIXING FROM STORMS. A LITTLE PATCHY HIGH MVFR WAS AROUND
KGKY...HOWEVER WE EXPECT VFR CIGS TO PREVAIL TO 04Z-05Z WITH MVFR
CIGS PREVAILING UNTIL AFTER 18Z SATURDAY. INFLOW INTO STORMS TO
THE NORTHWEST HAVE RESULTED IN GUSTY SE WINDS AROUND 15
KTS...THOUGH GUSTS SHOULD SETTLE BY 02Z-03Z UNTIL THUNDERSTORMS
ARRIVE. WE WILL HAVE A BETTER WINDOW FOR THE TEMPO GROUP FOR
STORMS AS THE SYSTEM EVOLVES...AS EVEN HIGH RES MODELS HAVE
STRUGGLED WITH CONVECTIVE EVOLUTION AND TIMING THE PAST SEVERAL
DAYS. OVERNIGHT AND SATURDAY MORNING...WILL CARRY SOME -RA/-SHRA
WITH VCTS REMAINING...AS MID LEVEL LAPSE RATES REMAIN HIGH.

OTHERWISE...AFTERNOON COMPLEX OF STORMS NEAR WACO HAS MOVED
NORTHEAST OF THE TERMINAL. VFR HIGH CIGS SHOULD LAST TIL 02Z-03Z
AT WHICH TIME MVFR CIGS RETURN WITH THE LLJ INCREASING ACROSS THE
AREA. ELEVATED -RA/-SHRA AND VCTS WILL RETURN DURING THE LATER
OVERNIGHT HOURS AND SATURDAY MORNING AS A SHORTWAVE MOVES ACROSS.

05/

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT FRI MAY 8 2015/
THE ATMOSPHERE ACROSS NORTH TEXAS THIS AFTERNOON WAS MOIST AND
UNSTABLE AS PER THE 18Z FWD SOUNDING. THIS SOUNDING ALSO INDICATED
THAT A CAP OF WARM AIR WAS STILL IN PLACE ACROSS THE REGION. WE
EXPECT THE CAP TO BREAK IN THE NEXT FEW HOURS WITH SOME ADDITIONAL
SURFACE HEATING. SCATTERED STORMS SHOULD DEVELOP THROUGH THE
EVENING AS A SHORT WAVE EMBEDDED IN SOUTHWEST FLOW ALOFT
TRANSLATES ACROSS THE REGION. WE ALSO EXPECT STORMS ACROSS WEST
TEXAS TO BUILD SOUTHWARD IN A LINE AS THE MOVE NORTHEAST. THESE
STORMS WILL HAVE A POTENTIAL TO IMPACT THE NORTHWEST ZONES
THROUGH THE EVENING. ALL STORMS THAT DEVELOP THIS AFTERNOON AND
TONIGHT WILL HAVE A POTENTIAL TO BECOME SEVERE. THERE IS ALSO A
THREAT FOR TORNADOES THIS AFTERNOON/EVENING...ESPECIALLY ACROSS
THE NORTHWEST ZONES WHERE LOW LEVEL SHEAR IS MOST FAVORABLE. ALL
STORMS WILL ALSO BE EFFICIENT RAIN MAKERS AND MAY PRODUCE SOME
FLOODING...ESPECIALLY ACROSS THE NORTHERN ZONES WHERE HEAVY RAIN
FELL ON THURSDAY. THEREFORE...WE WILL KEEP THE FLASH FLOOD WATCH
IN EFFECT THROUGH THE OVERNIGHT HOURS TONIGHT.

THE UPPER LOW THAT IS CURRENT LOCATED OVER SOUTHERN CALIFORNIA
WILL MOVE EAST TO THE FOUR CORNERS REGION BY SATURDAY MORNING.
NORTH TEXAS MAY INITIALLY START OUT THE MORNING WITH LARGE SCALE
SUBSIDENCE BEHIND THE EXITING SHORT WAVE. HOWEVER...THE ATMOSPHERE
SHOULD RECOVER THROUGH THE DAY AND ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP. STORMS ON SATURDAY WILL
ALSO HAVE THE POTENTIAL TO BECOME SEVERE DUE TO REMAINING MOISTURE...
INSTABILITY AND SHEAR. IT IS DIFFICULT TO SAY WHERE THE BEST
STORM COVERAGE WILL BE ON SATURDAY SINCE IT WILL LARGELY HINGE ON
WHAT HAPPENS OVERNIGHT TONIGHT. HOWEVER...THE BEST LARGE SCALE
FORCING AND INSTABILITY SHOULD RESIDE ACROSS THE NORTHWEST HALF OF
THE CWA.

THE UPPER LOW IS PROGGED TO LIFT ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS SATURDAY NIGHT AND SUNDAY WHICH WILL ALLOW A PRE-
FRONTAL TROUGH AND COLD FRONT TO ENTER INTO THE STATE. THE SURFACE
TROUGH/DRY LINE SHOULD MOVE INTO THE WESTERN ZONES DURING THE DAY
SUNDAY AND BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORMS
SHOULD BECOME ORIENTED ALONG THIS SURFACE BOUNDARY AND HAVE A GOOD
POTENTIAL TO PRODUCE HEAVY RAINFALL. SEVERE STORMS WILL ALSO BE
POSSIBLE. WE WILL ALLOW LATER SHIFTS TO ASSESS THE NEED FOR A
FLASH FLOOD WATCH FOR SUNDAY BASED ON WHERE THE HEAVIEST RAINFALL
OCCURS TONIGHT AND SATURDAY.

THE UPPER LEVEL TROUGH AXIS SHOULD FINALLY MOVE EAST OF THE REGION
SUNDAY NIGHT/MONDAY AND ALLOW A COLD FRONT TO MOVE THROUGH NORTH
TEXAS. RAIN CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE
DAY MONDAY AS DRIER AIR WORKS IN FROM THE CENTRAL PLAINS.

MODELS CONTINUE TO STALL THE COLD FRONT ACROSS THE HILL COUNTRY
MONDAY NIGHT AND LEAVE IT NEARLY STATIONARY THROUGH TUESDAY. LIFT
OVER THE FRONT WILL KEEP SOME GOOD RAIN/STORM CHANCES IN THE
SOUTHERN ZONES MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT IS
PROGGED TO LIFT NORTHWEST ON WEDNESDAY IN RESPONSE TO ANOTHER
DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM SHOULD
BRING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO NORTH TEXAS
THROUGH THE END OF THE WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  81  70  82  65 /  50  60  60  80  70
WACO, TX              70  83  69  81  67 /  40  50  50  70  70
PARIS, TX             69  79  70  80  65 /  50  50  60  80  70
DENTON, TX            69  78  69  77  59 /  50  60  60  80  70
MCKINNEY, TX          70  80  68  82  64 /  50  60  60  80  70
DALLAS, TX            72  80  71  82  67 /  50  60  60  80  70
TERRELL, TX           71  81  70  84  69 /  40  50  60  80  70
CORSICANA, TX         71  83  72  83  68 /  40  40  40  70  70
TEMPLE, TX            71  84  71  83  70 /  30  40  40  70  70
MINERAL WELLS, TX     68  81  70  78  61 /  50  60  60  70  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 5 AM CDT SATURDAY FOR TXZ091>095-100>104.

&&

05/79
Hazardous weather outlook, May 8, 3:44 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT FRI MAY 8 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
344 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS MUCH OF NORTH TEXAS. SEVERE WEATHER WILL BE POSSIBLE.
LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...AND ISOLATED
TORNADOES ARE THE THREATS.

THE GREATEST THREAT FOR FLASH FLOODING WILL CONTINUE TO BE ALONG
AND NORTH OF I-20 TO THE RED RIVER WHERE GROUNDS ARE ALREADY
SATURATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
SATURDAY THROUGH THURSDAY WITH THE BEST CHANCES FOR SEVERE
THUNDERSTORMS OCCURRING ON SATURDAY AND SUNDAY.

SEVERE WEATHER IS EXPECTED BOTH SATURDAY AND SUNDAY ACROSS MUCH OF
NORTH TEXAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...FLASH
FLOODING WILL ALSO BE POSSIBLE DURING THIS TIME.

SEVERE WEATHER CHANCES DIMINISH HEADED INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTH AND CENTRAL TEXAS
THIS AFTERNOON AND EVENING.

JLDUNN

In the hours before

Special weather statement, May 8, 6:10 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT FRI MAY 8 2015

TXZ101-090000-
JACK TX-
610 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACK COUNTY UNTIL
700 PM CDT...

AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF NEWPORT...OR 13 MILES NORTH OF JACKSBORO...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3331 9808 3338 9828 3347 9825 3347 9798
TIME...MOT...LOC 2309Z 202DEG 24KT 3342 9815

15-BAIN
Special weather statement, May 8, 6:15 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT FRI MAY 8 2015

TXZ146-147-090000-
NAVARRO TX-FREESTONE TX-
615 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NAVARRO AND NORTHWESTERN
FREESTONE COUNTIES UNTIL 700 PM CDT...

AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF NAVARRO...OR 15 MILES SOUTHEAST OF CORSICANA...
MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING IS OCCURRING
WITH THIS STORM TOO.

LOCATIONS IMPACTED INCLUDE...
CORSICANA...KERENS...ANGUS...NAVARRO...RICE...RETREAT...OAK VALLEY...
MILDRED...EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...KIRVIN
AND MUSTANG.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 201 AND 237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING...ESPECIALLY IN LOW-LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3168 9628 3196 9662 3232 9639 3220 9618
      3216 9617 3215 9614 3208 9611 3201 9605
      3198 9606 3196 9604 3196 9605 3195 9606
      3195 9604 3196 9602 3192 9601
TIME...MOT...LOC 2314Z 222DEG 18KT 3190 9632

JLDUNN
Special weather statement, May 8, 6:19 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT FRI MAY 8 2015

TXZ101-090000-
JACK TX-
619 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACK COUNTY UNTIL 700 PM
CDT...

AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSBORO...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND NEWPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3344 9798 3343 9792 3325 9792 3316 9818
      3327 9842 3347 9821 3347 9798
TIME...MOT...LOC 2317Z 213DEG 29KT 3327 9821

15-BAIN
Special weather statement, May 8, 6:24 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI MAY 8 2015

TXZ145-090015-
HILL TX-
624 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 715 PM CDT...

AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG WINDS OVER HILL
COUNTY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...HUBBARD...BLUM...COVINGTON...BYNUM...
CARL'S CORNER...ABBOTT...MOUNT CALM...MALONE...PENELOPE AND AQUILLA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 355 AND 369.
 INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 13.
 INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 378.

LAT...LON 3171 9693 3186 9704 3178 9723 3214 9749
      3215 9747 3217 9746 3226 9708 3206 9694
      3206 9692 3182 9672
TIME...MOT...LOC 2323Z 195DEG 17KT 3197 9704

JLDUNN
Special weather statement, May 8, 6:44 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT FRI MAY 8 2015

TXZ092>094-090030-
GRAYSON TX-COOKE TX-FANNIN TX-
644 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON...EASTERN COOKE AND
NORTHWESTERN FANNIN COUNTIES UNTIL 730 PM CDT...

AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITEWRIGHT TO 8 MILES
NORTH OF SANGER...AND MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...BONHAM...WHITESBORO...VAN
ALSTYNE...HOWE...POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...
BELLS...TOM BEAN...SAVOY...ECTOR...CALLISBURG...KNOLLWOOD...
RAVENNA...DORCHESTER AND LAKE KIOWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 484 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3396 9691 3382 9676 3392 9667 3390 9659
      3385 9663 3378 9643 3369 9635 3377 9629
      3375 9619 3384 9615 3384 9606 3343 9634
      3345 9729 3373 9717 3372 9716 3373 9709
      3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 2343Z 205DEG 36KT 3347 9641 3349 9719

JLDUNN
Special weather statement, May 8, 6:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT FRI MAY 8 2015

TXZ094-095-090030-
LAMAR TX-FANNIN TX-
647 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 730 PM CDT...

AT 647 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HONEY GROVE...OR 18 MILES WEST OF PARIS...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONEY GROVE...DODD CITY AND WINDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3393 9556 3387 9555 3349 9578 3356 9617
      3388 9592 3384 9583 3386 9581 3384 9577
      3385 9576 3388 9576 3390 9575 3388 9570
      3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 2347Z 206DEG 26KT 3366 9586

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDJack39 min
May 8, 7:10 PM CDTTornado WarningFWDMontague50 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningFWDStephens, Young58 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 8, 7:38 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro3 hr
May 8, 7:44 PM CDTFlash Flood WarningFWDYoung3 hr
May 8, 7:48 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young57 min
May 8, 7:54 PM CDTTornado WarningFWDMontague15 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 8, 8:35 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young59 min
May 8, 8:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 8, 9:34 PM CDTFlash Flood WarningFWDCooke3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young62 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDWise48 min
May 8, 10:07 PM CDTAreal Flood WarningFWDMontague3 hr
May 8, 10:25 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young26 min
May 8, 10:32 PM CDTAreal Flood WarningFWDCooke3 hr
May 8, 10:33 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 8, 10:36 PM CDTAreal Flood WarningFWDYoung3 hr
May 8, 10:43 PM CDTSevere Thunderstorm WarningFWDStephens62 min
May 8, 11:43 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 8, 11:47 PM CDTSpecial Weather StatementFWDLamar43 min
May 8, 11:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 9, 12:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto39 min
May 9, 3:08 AM CDTAreal Flood WarningFWDStephens6 hr
May 9, 5:46 AM CDTSpecial Weather StatementFWDYoung44 min
May 9, 6:30 AM CDTSevere Thunderstorm WarningFWDYoung35 min
May 9, 6:43 AM CDTSpecial Weather StatementFWDJack47 min
May 9, 6:54 AM CDTSevere Thunderstorm WarningFWDJack50 min
May 9, 7:37 AM CDTSpecial Weather StatementFWDMontague38 min
May 9, 8:09 AM CDTSpecial Weather StatementFWDMontague51 min
May 9, 8:33 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 9, 8:37 AM CDTRiver Flood WarningFWDHunt44 hr
May 9, 9:07 AM CDTSpecial Weather StatementFWDWise23 min
May 9, 9:14 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 9, 9:20 AM CDTRiver Flood WarningFWDYoung28 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDDallas27 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDCollin3 days
May 9, 9:37 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
May 9, 9:49 AM CDTSpecial Weather StatementFWDDenton41 min
May 9, 10:06 AM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
May 9, 10:23 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson67 min
May 9, 10:26 AM CDTFlash Flood WarningFWDCollin, Cooke, Denton, Grayson6 hr
May 9, 10:31 AM CDTAreal Flood WarningFWDWise119 min
May 9, 11:44 AM CDTSpecial Weather StatementFWDFannin61 min
May 9, 12:11 PM CDTFlash Flood WarningFWDFannin3 hr
May 9, 12:19 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 9, 12:25 PM CDTAreal Flood WarningFWDWise3 hr
May 9, 12:45 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar45 min
May 9, 1:19 PM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDGrayson34 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 2:06 PM CDTSpecial Weather StatementFWDGrayson39 min
May 9, 2:35 PM CDTAreal Flood AdvisoryFWDLamar115 min
May 9, 3:14 PM CDTAreal Flood WarningFWDFannin3 hr
May 9, 3:18 PM CDTAreal Flood AdvisoryFWDWise117 min
May 9, 3:22 PM CDTRiver Flood WarningFWDCollin51 hr
May 9, 3:22 PM CDTRiver Flood WarningFWDDenton17 hr
May 9, 3:44 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens61 min
May 9, 4:26 PM CDTAreal Flood WarningFWDLamar3 hr
May 9, 4:28 PM CDTTornado WarningFWDEastland47 min
May 9, 4:34 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDYoung64 min
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
May 9, 4:46 PM CDTTornado Warning Tornado observedFWDEastland29 min
May 9, 4:47 PM CDTSpecial Weather StatementFWDCooke43 min
May 9, 4:55 PM CDTTornado Warning Tornado observedFWDCooke35 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 9, 5:28 PM CDTTornado WarningFWDDelta, Hopkins, Lamar20 min
May 9, 5:39 PM CDTFlash Flood WarningFWDEastland6 hr
May 9, 5:42 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 9, 5:42 PM CDTTornado WarningFWDEastland33 min
May 9, 5:42 PM CDTTornado WarningFWDCooke22 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 9, 5:58 PM CDTTornado WarningFWDYoung32 min
May 9, 5:59 PM CDTFlash Flood WarningFWDYoung2 hr
May 9, 6:06 PM CDTTornado WarningFWDGrayson24 min
May 9, 6:09 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto66 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.